# SDR DALA2021120607491

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 82,051 hours, 16,128 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: OPS CK OF 608 SLIDE INDICATOR LIGHT GOOD B767-400 AMM 52-11 (2041551)
